Le lemme de Sperner nu
RAIRO - Operations Research - Recherche Opérationnelle, Volume 32 (1998) no. 2, pp. 193-210.
@article{RO_1998__32_2_193_0,
     author = {Bidard, C.},
     title = {Le lemme de {Sperner} nu},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {193--210},
     publisher = {EDP-Sciences},
     volume = {32},
     number = {2},
     year = {1998},
     mrnumber = {1628997},
     language = {fr},
     url = {http://archive.numdam.org/item/RO_1998__32_2_193_0/}
}
TY  - JOUR
AU  - Bidard, C.
TI  - Le lemme de Sperner nu
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1998
SP  - 193
EP  - 210
VL  - 32
IS  - 2
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1998__32_2_193_0/
LA  - fr
ID  - RO_1998__32_2_193_0
ER  - 
%0 Journal Article
%A Bidard, C.
%T Le lemme de Sperner nu
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1998
%P 193-210
%V 32
%N 2
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1998__32_2_193_0/
%G fr
%F RO_1998__32_2_193_0
Bidard, C. Le lemme de Sperner nu. RAIRO - Operations Research - Recherche Opérationnelle, Volume 32 (1998) no. 2, pp. 193-210. http://archive.numdam.org/item/RO_1998__32_2_193_0/

C. Berge, Espaces topologiques et fonctions multivoques, Dunod, Paris, 1959. | MR | Zbl

Ch. Bidard, Sraffa's Theory as a Combinatorics, mimeo, MODEM, Université de Paris-X-Nanterre, 1995.

Ch. Bidard et G. Erreygers, The Number and Type of Long Term Equilibria, mimeo, Universités de Paris-X-Nanterre et d'Anvers, 1995. | Zbl

K. C. Border, Fixed Point Theorems with Applications to Economics and Game Theory, Cambridge University Press, Cambridge, 1985. | MR | Zbl

L. E. J. Brouwer, Über Abbildungen von Mannigfaltigkeiten, Mathematische Annalen, 1912, 71, p. 97-115. | JFM

E. Dierker, TWO Remarks on the Number of Equilibria of an Economy, Econometrica, 1972, 40, p. 951-953. | MR | Zbl

F. J. Gould et J. W. Tolle, A Unified Approach to Complementarity in Optimisation, Discrete Mathematics, 1974, 7, p. 225-272. | MR | Zbl

B. Knaster, K. Kuratowski et S. Mazurkiewicz, Ein Beweis des Fixpunktsatze für n-dimensionale Simplexe, Fundamenta Mathematica, 1929, 14, p. 132-137. | JFM

C. E. Lemke, Bimatrix Equilibrium Points and Mathematical Programming, Management Science, 1965, 11, p. 681-689. | MR | Zbl

C. Le Van, Topological Degree and the Sperner Lemma, Journal of Optimization Theory and Applications, 1982, p. 371-377. | MR | Zbl

M. Lippi, I prezzi di produzione. Una saggio sulla teoria di Sraffa, II Mulino, Bologne, 1979.

H. E. Scarf, The Approximation of Fixed Points of a Continuous Mapping, SIAM Journal of Applied Mathematics, 1967, 15, p. 1328-1343. | MR | Zbl

E. Sperner, Neur Beweis für die Invarianz der Dimensionszahl und des Gebietes, Abhandlungen an den mathematischen Seminar der Universitat Hamburg, 1928, 6, p. 265-272. | JFM

M. J. Todd, A Generalized Complementary Pivoting Algorithm, Mathematical Programming, 1974, 6, p. 243-263. | MR | Zbl

H. Tuy, Pivotal Methods for Computing Equilibrium Points: Unified Approach and New Restart Algorithm, Mathematical Programming, 1979, 16, p. 210-277. | MR | Zbl

M. Yoseloff, Topological Proofs of Some Combinatorial Theorems, Journal of Combinatorial Theory, 1974, 17, p. 95-111. | MR | Zbl